# SDR CA980407009

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Shift
- Location: Eng Turbine
- Part time: 17,666 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST START OF THE DAY WAS ABORTED DUE TO ABNORMAL VIBRATION NOTED ON START.  INSPECTION OF THE ENGINE (FROM AFT) INDICATED TURBINE SHIFT/FAILURE. ONE HP TURBINE BLADE WAS DISPLACED.  ENGINE REMOVED ON SITE AND FORWARDED FOR REPAIR. PART TC:  18,011.
